# SDR UALA2012103106274

- Difficulty date: October 31, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 84,328 hours, 13,438 cycles
- Engine: Pwa PW4060
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Accessory Unit
- Part number: 285T0001210
- Part serial: 148
- Condition: Malfunctioned
- Location: Interphone Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING CROSS AISLE INTERPHONE CANNOT CALL AFT CABIN.  REPLACED MID HANDSET (P/N 285N0412-3 - POSITION 3) AND AUDIO ACCESSORY UNIT, SYSTEM CHECKS NORMAL WHILE AT THE GATE.
